Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.40
pages 54-64

Relay Control of Nonlinear System with Uncertain Values of Parameters

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Anar Beybala ogly Rahimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

RÉSUMÉ

Consideration is given to optimal control problems for objects described by systems of ordinary differential equations on the class of relay piecewise constant control functions with uncertain initial information on the parameters of initial conditions and on object parameters. In the problem piecewise constant values of the controls and what is the most important, the boundaries of constancy intervals of the controls are optimized. For the case when the number of constancy intervals of controls is given, the necessary optimality conditions and formulas for the gradient of the functional are obtained allowing the efficient first order optimization methods to be employed for numerical solution of the problem. For the case, when the number of constancy intervals is not given the optimization algorithm is suggested.


Articles with similar content:

Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
Zonal Control Synthesis for Nonlinear Systems under Nonlinear Output Feedback
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Kamil Rajab ogly Aida-zade, Samir Zakir oglu Guliyev
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
Classification of Information Systems in Telecommunication Services
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
T. A. Mirtalibov, A. V. Konichenko
Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev